View Complete Reference

Schatte, P (1998)

On Benford's law to variable base

Statistics & Probability Letters 37(4): 391-397.

ISSN/ISBN: 0167-7152 DOI: 10.1016/S0167-7152(97)00142-9

Abstract: Benford's law is studied in dependence on the base b>1. It can hold to large bases b only approximately. The quality of approximation is estimated in cases of products and sums of random variables, respectively, and in case of some deterministic sequences. Always the approximation by Benford's law becomes worse as b→∞, but as a rule also as b →1+0.

@article{, title={On Benford's law to variable base}, author={Schatte, Peter}, journal={Statistics \& probability letters}, volume={37}, number={4}, pages={391--397}, year={1998}, publisher={Elsevier}, DOI=[10.1016/S0167-7152(97)00142-9], }

Reference Type: Journal Article

Subject Area(s): Analysis